Hi guys, can you please give me some more of your advice, from Tuesday this week I have been very stiff with aching muscles and joints on waking, I have been using an anti inflammatory every day to help with that, by late morning I start to feel very fatigued, lightheaded, dizzy, and nauseous with pains in my tummy like I am really hungry, my mouth is dry and I keep hiccupping. A few times this week I've felt like I was going to throw up! By late afternoon the fatigue is so bad I can hardly keep my eyes open my words were getting jumbled and I get clumsy, I worked Tuesday and yesterday and those days were worse for me....... I have also been very breathless if I exert myself, very worrying. On Sunday I changed my sublingual to a higher strength different brand might this be the problem? I'm only 2 weeks into my b12 injection and I'm very worried about the onset of these new symptoms....... Thank you
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.